Anybody else experienced this?

I'm in my first year of college and although I've not been formally diagnosed with endo it is suspected and I'm beimg treated for it. Over the exam period my GP gave me norethisterone to take. I started that about May 10th along with the tricyclic antidepressant amitriptyline (up to 30mg a day). The norethisterone worked great and I stayed on it till June 22nd. My GP gave me the combined pill Femodene to try after deciding I shouldn't have a mirena coil fitted at age 17 and apparently they're not suitable for endo! I took both norethisterone and femodene together from 20th till 22nd June then stopped the norethisterone, so I have now been on the femodene for 16 days as off July 5th.

Since June 14th I have been experiencing all my symptoms of endo-nausea, migraines, abdominal pains, fatigue, weakness and dizziness (is dizziness something you ladies commonly experience by the way as this worries me quite a lot?), lower back pain, and a kind of underwater feeling in my ears when I close my eyes. I have been getting all these symptoms everyday since June 14th in varying degress of strength, which is not normal for me as usually I only get them for the week I'm on my period (which I still get even though I take my pill, which was logynon, back to back). I haven't had a period at all since I started norethisterone and haven't even had once since I came off and have been on femodene, so I don't understand why I'm getting these symptoms continuously now without a period, when usually it's only a week (if I have a period or not I still get symptoms at about 1 week into my next pill pack when taken back to back-however it's rare I don't get even a small bleed).

Another thing is I'm in a long distance relationship and my boyfriemd came to see me 5th-8th June, on the evening of 9th I had a drs appointment and found out then that norethisterone isn't a contraceptive but it was too late then as I had been relying on it, I know I should have been using some other protection but I stupidly didn't. So I had actually had intercourse earlier that morning. At the doctor's I then got the morning after pill, and had to do a pregnancy test as I hadn't had a period in so long due to the noethisterone, which was negative. I took the morning after pill just 6hours after intercourse. Now, I don't think so but my mum thinks I could be pregnant.

So my question is has anyone experienced similar symptoms or gone through the same thing and do you think I could be pregnant?

4 Replies

oldestnewest
  • Hi, so sorry to hear that you are experiencing this so young, just to say that dizziness can be a problem, but it is best to discuss it with your GP to rule out other things, I had several blackouts a few years ago, not sure why, but could have been the result of general fatigue. It is always a good idea to check if you are anaemic, also blood pressure, and a pregnancy test again, but do see your GP xx

  • Hey,

    Im so sorry that you are experiencing this condition, spice47 is right you should do another pregnancy test and go back to your gp. For a few of us fatigue and dizzyness comes hand in hand with our conditions. But as mentioned by spice47 it could also be a sign of another underlying problem. It is always better to go to your docs with any new symptom even if you feel your are being silly as it could be an indication of something else, or it could be related to your endo or it could be nothing, but always better to get it checked out than leave it.

    Also "comdoms" my dear or femdoms lol, would be a very good idea I think :-D

    wow I feel very old right now, but always better to be safe than sorry. xxx

  • I have got checked for being both anemic and my blood pressure and both are fine :/ and I think my gp is a little bit useless in that area as I have mentioned the dizziness and he just didn't really comment on it :/ I don't know, I'll ask again next time I'm there which will probably be within the next couple of weeks.

    I have taken a prevnancy test today, and it was negative, thankfully!

    I know, I should use something else, but I do have a long term partner, and don't go sleeping around, I have been on different comtraceptive pills for a while and they've always worked, but I also should have made sure that norethisterone was a contraceptive before relying on it, trust me, I won't be making the same mistake twice!

    But I am now Back on a contraceptive pill as I've said so I should be fine as I am responsible with it and don't miss pills or anything, so that should be fine.

    Thank you though :) if I am in doubt I will be using a condom though :P

    Thank you for the advice ladies xxxx

  • Glad to hear that everything's OK! Hope the dizziness gets better soon. Good luck for the future!

You may also like...